Press "Enter" to skip to content

Diabetes: Hypoglycemia can be fatal, Learn symptoms and prevention

0

Due to excessive dosage of the drug, sugar is reduced which is called hypoglycemia. This can be fatal. In a study, researchers have found that about 22 % of patients with diabetes take a drug overdose.

Overtreatment Of Diabetes Can Cause Hypoglycemia

These days the number of patients with diabetes is constantly increasing. In most households, some member is suffering from this disease. Most of the patients are suffering from type 2 diabetes and are taking medicines to control blood sugar. However, depending on lifestyle and daily routine, different people require different doses. In such a situation, high doses of the drug can cause hypoglycemia.

If a patient keeps his diet under control and also performs physical activities, his work can also be done in low doses. However, many doctors give patients more doses of medicine to bring down HBA1C. HBA1C is the average blood sugar level. Doctors aim to bring it down to 6.5. However, more than medication depends on the patient how they control their average sugar. Due to excessive dosage of sugar, sugar becomes low which is called hypoglycemia. This can be fatal.

In a study, researchers have found that about 22 percent of patients with diabetes take a drug overdose. In such a situation, many patients have to be hospitalized in an emergency. Doctors should dose each patient accordingly.

What is hypoglycemia

Let me tell you that hypoglycemia is not a disease, but because of any reason, there is a situation of a low amount of glucose in the blood. If your blood glucose level is below 70 mg/dl, you should take some glucose right away. For this, you can take instant energizers like sugar, glucose, biscuits.

Symptoms

Many patients do not understand that their sugar level is decreasing. In this case, you must understand their symptoms. When sugar is low, you feel extremely weak.

  1. The heartbeat becomes fast.
  2. Headache or Dizziness.
  3. Blurry vision.
  4. Excessive hunger.
  5. In severe cases, the patient may also faint.

What to do/Treatment

Patients with diabetes should always have an instant energizer with them. So that if they feel any such symptom, they can manage their sugar level immediately. If you are a diabetic patient and suddenly feel dizzy or faint, then immediately feed him glucose or something sweet.

after that consult your doctor.

Leave a Reply